Facebook Pixel
EmpowHER Guest

P2- spotting during ovulation

By Anonymous June 4, 2014 - 10:28pm
Rate This

Hi, My last day of period was May 25th 2014 I had sex with my fiance on May 28th (evening) and 29th (Morning). I took P2 on 29th mid morning both pills, I had back pain and lower abdomen pain on June 2. The day of my ovulation June 5th today I'm spotting. What the pill effective and why the spotting during ovulation? Are these signs of pregnancy?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Some of the side effects of any emergency pills are bleeding, cramping, nausea and changes to your next period. It can be later or earlier, lighter or heavier. You will need to wait until your period is due again and take a home pregnancy test to know if you are pregnant. Hope this was helpful?



June 5, 2014 - 7:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!